# SDR 97ZZZX3876

- Difficulty date: August 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4112D
- Make and model: Piper PA-31-350
- Aircraft serial: 318353004
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: 4752932
- Condition: Cracked
- Location: Gear Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND GEAR DOOR HINGE WITH A CRACK IN INNER ASPECT OR RADIUS.  PART IS NEW STYLE TO C/W TERMINATING ACTION OF AD 8026-05.
